Advanced Search

Show simple item record

dc.contributor.authorPolat, Mustafa
dc.contributor.authorÇelebi, Ahmet Okay
dc.contributor.authorÇalışkan, Nurettin
dc.date.accessioned2016-05-03T07:22:42Z
dc.date.available2016-05-03T07:22:42Z
dc.date.issued2009-08
dc.identifier.citationPolat, M., Çelebi, A. O., & Çalışkan, N. (2009). Global attractors for the 3D viscous cahn-hillard equations in an unbounded domain. Applicable Analysis, 88(8), 1157-1171.en_US
dc.identifier.issn0003-6811
dc.identifier.urihttps://dx.doi.org/10.1080/00036810903156172
dc.identifier.urihttps://hdl.handle.net/11376/2545
dc.descriptionÇalışkan, Nurettin (Dogus Author)en_US
dc.description.abstractIn this note the 3D viscous Cahn-Hillard equation is considered in an unbounded domain. It is shown that the semigroup generated by this equation has a global attractor. The asymptotic compactness of the solution operator is obtained by the uniform estimates on the tail of solutions.en_US
dc.language.isoengen_US
dc.publisherTaylor & Francisen_US
dc.identifier.doi10.1080/00036810903156172en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectAbsorbing Ballen_US
dc.subjectDissipative Systemsen_US
dc.subjectGlobal Attractoren_US
dc.subjectUnbounded Domainen_US
dc.subjectViscous Cahn-Hillard Equationen_US
dc.titleGlobal attractors for the 3D viscous cahn-hillard equations in an unbounded domainen_US
dc.typearticleen_US
dc.relation.journalApplicable Analysisen_US
dc.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.authoridTR141618en_US
dc.authoridTR26535en_US
dc.identifier.volume88en_US
dc.identifier.issue8en_US
dc.identifier.startpage1157en_US
dc.identifier.endpage1171en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorÇalışkan, Nurettin


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record